Posted by: Zinhle | 2009-05-29

ARV' s

I started taking arv' s when I was pregnant, after giving, when the baby was about a month old I got this terrible rash, headaches and sore joints. I consulted my GP who said it was side effects from the treatment and gave me creams for the rash and insisted I don' t stop the arv' s but the rash still got worse. After 3 weeks with no improvement I finally decided to stop using the arv' s, the rash has gone away but it left me with black spots all over my body. I' d like to know if I should restart the treatment or get something else instead of lamzid and nevirapine? Can healthy eating and exercising alone help in my situation as I' m scared getting back on the treatment might give me even worse side effects? My body still itches a lot.


Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


I strongly suggest that you make an appointment with an internal specialist, who will be able to assist you with alternative treatment (alternative ARV's). If you are breast feeding, I strongly suggest that you continue using the ARV's until you have consulted the internal specialist. Exercise and healthy eating will be beneficial but will not treat your condition.


Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.